# SDR 05FDEA03955

- Difficulty date: November 24, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Bs 859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF FWD CARGO DOOR STA 859 BETWEEN STRINGERS 36 AND 37 ON THE RT SIDE THERE IS AN INTERNAL DOUBLER REPAIR.  PERFORMED A INSPECTION OF REPAIR IAW EA#8-5330-93229 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO#8-5100-7-5001-P1 E3.
